# SDR AALA20180315005

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,729 hours, 14,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Seat 24h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24H, EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-10, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
